Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1984, Volume 52, Issue 6

Involuntary Unemployment as a Perfect Equilibrium in a Bargaining Model<1351:IUAAPE>2.0.CO;2-4
p. 1351-1364

Avner Shaked, John Sutton

This paper presents an analysis of a 2-person noncooperative bargaining game in which one party is free, subject to certain frictions, to switch between rival partners. This permits us to capture the notion of an asymmetry between "insiders" and "outsiders" in the context of a firm bargaining with its workers, in the presence of unemployment.

Log In To View Full Content